Index your Journal on RJRIndex — A product by ResearchJournalRank.com Index Now
34,970+ Journals Indexed Journal Suggester  |  Paper Finder  |  Compare Journals
Home › Publications de l'Institut Mathematique

Publications de l'Institut Mathematique

Q4 Journal Open Access Scopus Active Journal
Country
Serbia
Eastern Europe
Subject Area and Category
Mathematics
└ Mathematics (miscellaneous) Q4
SJR 2025
0.215
Q4
SJR Score
H-Index
21
Citations / Doc (2yr)
0.59
Total Docs. (latest)
17
Total Citations (3yr)
35
Publication type
Journals
ISSN
03501302, 0522828X
Coverage
2002, 2005, 2007-2025
Journal Rank
#21,085
Advertisement

Subject Categories

Mathematics (miscellaneous) Q4

Subject Areas

Detailed Metrics

Total Docs. (latest) 17
Total Docs. (3 years) 66
Total Refs. 384
Total Citations (3 years) 35
Citable Docs. (3 years) 66
Citations / Doc. (2 years) 0.59
Ref. / Doc. 22.59
% Female 25.0%

Metrics Visualization

Latest year data vs 3-year cumulative figures

Publication & Citation Trend

Loading trend data from Crossref...

Top 10 Most Cited Articles

Loading articles...

Frequently Asked Questions

What is the impact factor of Publications de l'Institut Mathematique?

The official Journal Impact Factor (JIF) is published by Clarivate in the Journal Citation Reports (JCR) and is not listed on this page. Based on SCImago data, Publications de l'Institut Mathematique has an SJR of 0.215 and is ranked Q4.

What is the SJR and quartile of Publications de l'Institut Mathematique?

Publications de l'Institut Mathematique has an SJR (SCImago Journal Rank) of 0.215 and its best quartile is Q4.

What is the H-index of Publications de l'Institut Mathematique?

The H-index of Publications de l'Institut Mathematique is 21, meaning 21 of its articles have each been cited at least 21 times.

Is Publications de l'Institut Mathematique indexed in Scopus?

Yes. Publications de l'Institut Mathematique is active in Scopus (Scopus Source List, August 2026).

Advertisement

Journal Information

SJR0.215
Best QuartileQ4
H Index21
ISSN03501302, 0522828X
PublisherMathematical Institute of the Serbian Academy of Sciences and Arts
CountrySerbia
RegionEastern Europe
Coverage2002, 2005, 2007-2025
Open AccessYes
TypeJournal
Rank#21,085

Embed This Journal

Add this journal's ranking badge to your website:

<iframe src="https://researchjournalrank.com/widget.php?id=21455" style="border:1px solid #e0e0e0;border-radius:8px;width:100%;max-width:320px;height:200px" frameborder="0"></iframe>
Preview:

Researcher Reviews

Write a Review

No reviews yet for this journal.

Be the first to share your experience!

Share Your Experience

Your review will be published after moderation. Email will not be displayed publicly.

★ ★ ★ ★ ★
★ ★ ★ ★ ★
★ ★ ★ ★ ★
★ ★ ★ ★ ★